# SDR ALG2005F00019

- Difficulty date: February 28, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N518AL
- Make and model: Skrsky S76A
- Aircraft serial: 760134
- Engine: Allsn 250C30S
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Chip Detector
- Condition: Contaminated
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE NR 2 ENGINE CHIP LIGHT ILLUMINATED, EMERGENCY CHECK LIST COMPLIED WITH AND RETURNED TO DEPARTURE.  MAINTENANCE REMOVED 2 EA CHIP PLUGS FROM THE NR 2 ENGINE, FOUND SMALL CHIP THAT WAS WITHIN LIMITS.  REINSTALLED CHIP PLUGS AND COMPLIED WITH THIRTY MINUTE GROUND RUN NO FURTHER DEFECTS NOTED.  WORK DONE IAW MM. (K)
